advertisement
Question
Posted by: Nadia | 2010-01-17

Anxiety

I went on a diet pill last year Dec and 5 days later had severe heart palpitations, anxiety attack and landed up in hospital, tests were done on heart &  thyroid all were normal. The Doc said I could have been allergic of something in that pill: (Simply Slim). He said I should stop and I did. After being in hospital I still experience Anxiety from time to time, my symptoms are: start to feel hot around my neck and head and feel pain around my chest and rib area, I do have a inflamed rib as per doc. He did give me a 6 month prescription of anxiety pills Adco -Alzam, 0.25mg, I take 1 in morning and 1 at night, and then I started to cut down because I was feeling fine for a week and half and then all of a sudden it will just come. I started taking 2 tablets as they not that strong the day I had it. I would just like to know what would you suggest what other tests I should have?, what can I start doing to cure this, it' s a scary feeling. I' m 29 years old and have a son. We have depression in our family, I do stress easily but I was never a panicky type of person and was was fine before taking that pill! I believe there is some sort of seed in it. I' m the 3rd person to have landed in hospital because of this pill. Could it have triggered something off in my nervous system?

Thank you, kindly

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I wish most of the over-the-counter "diet pills" and remedies were not on sale, as they are not effective nor as safe as people hope they are.
And I think the sneaky word "natural" should be banned in the advertising of any health-related product. So I would avoid them, and stick to a natural diet and exercise plan.
Some such meds can help to trigger an anxiety disorder, or a depression, for instance, and it would be best for you to see a psychiatrist for a careful assessment and diagnosis. If either or both condition is present ( they quite often go together ) they generally respond really well to proer treatment of them, potentially with medication and/or CBT counselling

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010-01-18

I wish most of the over-the-counter "diet pills" and remedies were not on sale, as they are not effective nor as safe as people hope they are.
And I think the sneaky word "natural" should be banned in the advertising of any health-related product. So I would avoid them, and stick to a natural diet and exercise plan.
Some such meds can help to trigger an anxiety disorder, or a depression, for instance, and it would be best for you to see a psychiatrist for a careful assessment and diagnosis. If either or both condition is present ( they quite often go together ) they generally respond really well to proer treatment of them, potentially with medication and/or CBT counselling

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement